# SDR GUUA93853082410A

- Difficulty date: August 24, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 29,411 hours, 35,242 cycles
- Engine: Pwa PT6*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED CORROSION AT STR 15L APPROX FS 250 TO 258.  REMOVED DAMAGED SECTION OF STRINGER 15L,INSTALLED NEW SECTION AND INSTALLED EXTERNAL DOUBLER REPAIR.
